Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you take a multi-vitamin?

I started taking a multi-vitamin and it makes my stomach upset. It makes me feel a little nauseous but then goes away. I take it with food too. It is a generic store brand. I used to take vitamins and then started again. Which ones do you take and what do you recommend?

Answer Question
 
Kim370

Asked by Kim370 at 12:27 AM on Jan. 4, 2013 in Diet & Fitness

Level 8 (267 Credits)
Answers (4)
  • I recommend chewables or gummies if the pill makes you sick.

    I take a pre natal and iron
    staciandababy

    Answer by staciandababy at 12:30 AM on Jan. 4, 2013

  • Every morning I take my vitamins. I forget what they are called ,but they are gummy vitamins for adults. I think they are called MutiVites or something like that. I like them because they taste good.
    JennieMarie1103

    Answer by JennieMarie1103 at 12:31 AM on Jan. 4, 2013

  • No, I don't. Don't need them ...
    winterglow

    Answer by winterglow at 4:36 AM on Jan. 4, 2013

  • Some multi vitamins will upset your stomach. But, you take them with food, so I'm not sure what would cause nausea....you may just need to try different types until you find what works for you.
    I just take an Equate Women's Daily Vitamin and it works fine for me.
    Ruthmom802

    Answer by Ruthmom802 at 1:37 PM on Jan. 16, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN